# SDR SWAA2023072080229

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 30,478 hours, 14,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING FWD EMERGENCY EXIT LIGHT INOP. ( EXTERIOR )<[01] REMOVED AND REPLACED BATTERY PACK FOR RH OVER WING FWD EMER LIGHT REF 33-51-06
